# SDR UALA2013010700067

- Difficulty date: January 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,664 hours, 6,276 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 00000
- Part serial: UNKNOWN
- Condition: Loose
- Location: Cabin Air Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INTERMITTENT RATCHETING NOISE DURING TAXI BETWEEN DOORS 1L AND 2L.  FOUND TURBINE INLET DUCT COUPLINGS LOOSE AND DUCT LOOSE.  SECURED COUPLINGS.   REPLACED SEAL.  LEAK CHECKED GOOD.
